# SDR SWIA202005210849

- Difficulty date: March 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3877913
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY BAGGAGE RAILS CORRODED AT RBL 27.00, RBL9.00, AND LBL9.00   (C-CHECK) RO 5/16/2020   REPLACED CARGO BAY BAGGAGE RAILS AT RBL 27.00, RBL 9.00, LBL 9.00, LBL 27.00 IAW CRJ 200 SRM AMM
